# SDR 9507329160

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8903E
- Make and model: Doug DC-9-14
- Aircraft serial: 45744
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Temp Sensor
- Condition: Malfunctioned
- Location: Rt Air Condition
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AIR CONDITIONING SUPPLY TEMPERATURE HIGH LIGHT ILLUMINATED ON CLIMBOUT AT 14,000 FEET.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT HIGH TEMPERATURE SENSOR AND THERMAL CONTROL BOX.  ALSO, TIGHTENED LINE AT RIGHT AUGMENTATION VALVE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
